# SDR CALA2022053001372

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Coupling
- Part number: D5347105620290
- Condition: Corroded
- Location: Str43r-44r,Fr64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 64 STRG 44 AND 43R COUPLINGS REMOVAL OF STRINGER COUPLINGS LOCATED AT STRG 43R-44 UNDER FR 64 REQUIRED FOR CORROSION EVALUATION ON FR 64 BUTTSTRAP AFT SIDE BETWEEN STRG 43R-44. AS NOTED ON LTPR NR# 5001146904-0030. EVALUATED CORROSION ON COUPLINGS ON STR''S 43R-44R AT FR64 FOUND TO BE OUT OF LIMITS PER SRM''S 51-42-11 & 51-72-11, REMOVED AND REPLACED COULING PER SRM 51-72-11 RII REQUIREMENTS CW U247351
